# SDR CALA2020121001362

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 84,761 hours, 32,611 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200100
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/S FOR RT WING WHEEL WELL FUEL LEAK FOUND RUST RESIDUE EXITING FROM BETWEEEN MLG RETRACT/EXTEND ACTUATING CYLINDER ANCHORAGE FITTING AND RT AFT SPAR, REF LP 5024720 AND AB DRAWING A320-57-1089.  AWAITING ENGINEERING DISPOSITION, REF ORIGINAL LP 5026239 ON HAECO LCQ, REF 9296034 GENERATED BY MECH N078625 DTA ANALYSIS AND PERMANENT REPAIR INSTRUCTIONS REFERENCE TO LP 5592133 PER ECRA 5726-01089.  NO OTHER ACTIONS REQUIRED THIS ITEM RII ACP BY LC-10.
